# SDR DL73S030664

- Difficulty date: July 18, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 47,782 hours, 37,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 255, S-23R TO S-24R - CUTOUT:  EXISTING TEMPORARY (BLIND FASTENER) SRM REPAIR REMOVED AND PERMANENT SKIN REPAIR INSTALLED IAW DAL ER/A 385263-14.
